# SDR AALA200802196

- Difficulty date: August 26, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 28,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX EMERGENCY PORTABLE LIGHT AT LT NR 1 DOOR INOPERATIVE.  REPLACED PORTABLE EMERGENCY LIGHT AT LT NR 1 DOOR.  SYSTEM GROUND CHECKED NORMAL OPS.
